iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyblistersWhat to do for scrotal bumps that occur after walking a lot?

What can I do for scrotal bumps that occur after walking a lot?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 18, 2016
Reviewed AtFebruary 26, 2024

Patient's Query

Hi doctor,

I have these white bumps on my scrotum. They are pretty much like pimples with pus in them. They only show up on warm days and when I walk a lot throughout the day. I am using Calamine lotion at night and in a day they completely go away. They do not hurt, but it just feels like a rash. I work out a lot and have big thighs and pretty big testicles. I guess there is a lot of friction. What can I do for this?

Hi,

Welcome to icliniq.com.

It is a case of friction blister with superimposed fungal infection especially candidal. Sweating andfriction lead to maceration, which is responsible for this disease. Instead of Calamine, I suggest Clotrimazole powder two to three times daily. It will not only acts against the fungus but also reduce friction. Consult your specialist doctor, discuss with him or her, and take the medicine with consent. Keep the area dry after activity by wiping it with a clean towel and applying powder before and during active days in order to reduce friction. Nothing much you can do except to avoid the activity.

    Patient's Query

    Thank you doctor,

    The only problem is the activity and I cannot avoid it in my job. I will try the cream and keeping it dry as much as possible.

    Hi,

    Welcome back to icliniq.com.

    I can understand your situation, but it has to be controlled in this way only. Always have a dry, clean, soft towel with you to wipe off the sweat. Also, please check your blood sugar as it is pretty common in diabetics and is an indicator of poorly controlled diabetes.

    Same symptoms don't mean you have the same problem. Consult a doctor now!

    Dr. Atishay Bukharia
    Dr. Atishay Bukharia

    Dermatology

    Community Banner Mobile
    By subscribing, I agree to iCliniq's Terms & Privacy Policy.

    Ask your health query to a doctor online

    Dermatology

    *guaranteed answer within 4 hours

    Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

    This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy